Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Citramon (Acetylsalicylic acid + Caffeine + Paracetamol) 20 tablets Citramon (Acetylsalicylic acid + Caffeine + Paracetamol) 20 tablets

Citramon (Acetylsalicylic acid + Caffeine + Paracetamol) 20 tablets

Quick Overview

Citramon (Acetylsalicylic acid + Caffeine + Paracetamol) 20 tablets Pain Relief

In Stock
$5.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

Composition 

One tablet contains active substance: acetylsalicylic 0 acid, 24 g of paracetamol 0, 18 g caffeine monohydrate 0, 03 g, excipients: potato starch, citric acid, talc, cocoa, calcium stearate.

Description of the appearance of the drug, tablets

Pills light brown color with inclusions, with the smell of cocoa, valium form with a facet and valium.

Pharmacological group of the drug

Salicylic acid and its derivatives. Azetilsalicilovaya acid in combination with Psycholeptics ATC Code N02BA71

Pharmacological properties

The pharmacokinetics of the Active substances contained in the drug is quickly absorbed in the digestive tract. The maximum concentration in plasma observed after 2 hours after ingestion. Components of the drug penetrate the placenta, enter breast milk. From the body components of the drug and the products of their metabolism are secreted mainly by the kidneys. Pharmacodynamics Citramon P combined preparation has analgesic, antipyretic anti-inflammatory actions. Its constituent components reinforce each other’s effects. Acetylsalicylic acid has analgesic and anti-inflammatory effect, reduces pain, especially caused by inflammation, inhibits platelet aggregation, improves microcirculation in the inflammation. Paracetamol has analgesic and antipyretic actions. Caffeine – contributes to the normalization of tone of cerebral vessels and accelerates blood flow.

Indications for use

pain weak and moderate intensity of different Genesis (headache, migraine, toothache, joint pain, neuralgia, myalgia, algomenorrhea) – fevers in acute respiratory viral infections, influenza

Applications

The drug is administered orally after meals 1-2 tablets 2-3 times a day. The maximum daily dose – 6 tablets. The interval between meals preparation shall be not less than 8 hours. The drug should not be taken more than 5 days as an analgesic and more than 3 days as an antipyretic without prescription and physician monitoring.

Additional Information

SKU ml4499
Manufacturer Tyumen CPP
The purpose of the medication Pain Relief
Weight kg. 0.1

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods